Proceedings of the Japan Academy, Series A, Mathematical Sciences

A functional integrating Futaki's invariant

Toshiki Mabuchi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 61, Number 4 (1985), 119-120.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195514774

Digital Object Identifier
doi:10.3792/pjaa.61.119

Mathematical Reviews number (MathSciNet)
MR796483

Zentralblatt MATH identifier
0589.53066

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Mabuchi, Toshiki. A functional integrating Futaki's invariant. Proc. Japan Acad. Ser. A Math. Sci. 61 (1985), no. 4, 119--120. doi:10.3792/pjaa.61.119. https://projecteuclid.org/euclid.pja/1195514774


Export citation

References

  • [1] S. Bando and T. Mabuchi: Uniqueness of Einstein Kaehler metrics modulo connected group actions (to appear).
  • [2] A. Futaki: An obstruction to the existence of Einstein Kaehler metrics. Invent. Math., 73, 437-443 (1983).
  • [3] T. Mabuchi: Momentum maps integrating Futaki invariants (to appear).